Limit theorems for beta-Jacobi ensembles

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


For a β-Jacobi ensemble determined by parameters a1, a2 and n, under the restriction that the three parameters go to infinity with n and a1 being of small orders of a2, we obtain some limit theorems about the eigenvalues. In particular, we derive the asymptotic distributions for the largest and the smallest eigenvalues, the central limit theorems of the eigenvalues, and the limiting distributions of the empirical distributions of the eigenvalues.

Original languageEnglish (US)
Pages (from-to)1028-1046
Number of pages19
Issue number3
StatePublished - Aug 2013


  • Beta-ensemble
  • Empirical distribution
  • Jacobi ensemble
  • Laguerre ensemble
  • Largest eigenvalue
  • Limiting distribution
  • Random matrix
  • Random operator
  • Smallest eigenvalue

Fingerprint Dive into the research topics of 'Limit theorems for beta-Jacobi ensembles'. Together they form a unique fingerprint.

Cite this